# SDR DALA2019110706455

- Difficulty date: November 7, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 46,518 hours, 30,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC FOUND CON EXIT FLOOD LIGHTS INOP.REPLACED EMERGENCY BATTER B5-239 PER MD90MM 33-51. OPS CHECK NORM(6611867)
